Journal of the Mathematical Society of Japan

Strong topological transitivity and C*-dynamical systems

Ola BRATTELI, George A. ELLIOTT, and Derek W. ROBINSON

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 37, Number 1 (1985), 115-133.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230395701

Digital Object Identifier
doi:10.2969/jmsj/03710115

Mathematical Reviews number (MathSciNet)
MR0769780

Zentralblatt MATH identifier
0593.46054

Subjects
Primary: 46L55: Noncommutative dynamical systems [See also 28Dxx, 37Kxx, 37Lxx, 54H20]
Secondary: 54H20: Topological dynamics [See also 28Dxx, 37Bxx]

Citation

BRATTELI, Ola; A. ELLIOTT, George; W. ROBINSON, Derek. Strong topological transitivity and $C^{*}$ -dynamical systems. J. Math. Soc. Japan 37 (1985), no. 1, 115--133. doi:10.2969/jmsj/03710115. https://projecteuclid.org/euclid.jmsj/1230395701


Export citation